# SDR SWAA2022021715690

- Difficulty date: June 6, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 561AB HAS SEVERAL SCREW HOLES BULGEDAND CRACKING ON LEADING EDGE UNDER SEAL AREA MARKED / REPAIRED HOLES PER SRM 51-70-04; REPAIR #9. RESTORED FINISH PER AMM 51-21-73 AND AMM 51-21-81.
